# SDR ASAA2025021456027

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 42,058 hours, 13,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091009
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN NEAR TRASH AIRCRAFT LEFT FELL OFF. GROUNDED - YES. REPLACED THE EXIT SIGN ASSY WITH NEW, OPS CHECKS OK. REF AMM 33-51-01.
